Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Seborrheic dermatitis, have thinning hair line. Will cortisone shots help to regain hair?

I have had seborrheic dermititis for over five years now and it has taken my hair out around my hairline. Will cortisone shots help to grow my hair back. If not what can i do to grow it back. Also could my thyroid have something to do with seborrheic dermititis. I have tried shampoos but nothing seems tto help. I am an african american female and i can not wash my hair everday due to drying it out. Please help me
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Seborrheic dermatitis is an inflammatory condition.

Cortisone injections may help you.

Also you can use sebowash shampoo.

This will help in controlling the sebum production.

When the inflammation decreases you can use minoxidil lotion,

This will promote hair growth.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Mon, 21 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor